MAUDE Adverse Event Report: Abbott Quadra Allure MP CRT-P; Pulse Generator, Pacemaker, Implantable, With Cardiac Resynchronization (Crt-P)

Abbott Quadra Allure MP CRT-P; Pulse Generator, Pacemaker, Implantable, With Cardiac Resynchronization (Crt-P)
Model Number PM3562
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); Pocket Erosion (2013)
Date of Event 07/16/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that an infection and pocket erosion were observed at the device pocket.The physician alleged the infection was not related to the device or a procedure involving the device.The pocket was cleaned and the device was explanted and replaced to resolve the event.The patient was in stable condition and will continue to be monitored.
 
Additional Manufacturer Narrative
The sterilization records were reviewed and no evidence of abnormal sterilization cycle was found.The results of the investigation are inconclusive since the device was not returned for analysis.

Brand Name
Quadra Allure MP CRT-P
Common Device Name
Pulse Generator, Pacemaker, Implantable, With Cardiac Resynchronization (Crt-P)
Manufacturer (Section D)
Abbott
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
Abbott Medical (CRM-Sylmar)
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key50225642
Report Number2017865-2026-16930
Device Sequence Number10341586
Product Code NKE
UDI-Device Identifier05414734510097
UDI-Public(01)05414734510097(10)P000215200(17)260331
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
P030035
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Model NumberPM3562
Device Lot NumberP000215200
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2026
Initial Report FDA Received Date08/12/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/23/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown